Alert archive / California / Wind Advisories in 2014
Wind Advisory 78, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 21, 2014, 4:38 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2014, 4:38 PM PST (00:38 UTC)
- Expired
- Nov 22, 2014, 4:51 AM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
363 WWUS76 KLOX 220038 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 438 PM PST FRI NOV 21 2014 ...STRONG NORTHWEST TO NORTH WINDS POSSIBLE FOR THE VENTURA AND LOS ANGELES MOUNTAINS SATURDAY AFTERNOON INTO SUNDAY MORNING... ...STRONG NORTH TO NORTHEAST WINDS POSSIBLE FOR SANTA BARBARA COUNTY PASSES AND CANYONS ALONG THE SANTA YNEZ MOUNTAINS TONIGHT AND AGAIN SATURDAY EVENING INTO SUNDAY MORNING... .STRONG NORTHERLY PRESSURE GRADIENTS WILL BRING GUSTY NORTH CANYON WINDS TO 40 TO 50 MPH OVER THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST TONIGHT. A STORM SYSTEM WILL SLIDE ACROSS CENTRAL CALIFORNIA ON SATURDAY WITH NORTHWEST FLOW ALOFT INCREASING ACROSS SOUTHWEST CALIFORNIA IN THE AFTERNOON. GUSTY WINDS UP TO 60 MPH WILL BE POSSIBLE ACROSS THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS AS WELL AS THE SANTA YNEZ MOUNTAINS AND CANYONS STARTING SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IT WILL BE WINDY ACROSS THE ANTELOPE VALLEY WITH POTENTIAL FOR BLOWING DUST AND REDUCED VISIBILITIES SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. OTHER AREAS...SUCH AS THE SANTA CLARITA VALLEY AND THE SANTA MONICA MOUNTAINS WILL LIKELY SEE GUSTY WINDS AND MAY NEED A WIND ADVISORY STARTING LATER SATURDAY AFTERNOON. IN ADDITION...WINDS WILL TURN NORTHEASTERLY BY MIDDAY ON SUNDAY AND CONTINUE THROUGH MONDAY AS A MORE TRADITIONAL SANTA ANA WIND EVENT FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS AND VALLEYS. CAZ039-220700- /O.NEW.KLOX.WI.Y.0078.141122T0038Z-141122T1400Z/ /O.CON.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 438 PM PST FRI NOV 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST SATURDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST SATURDAY. * WINDS AND TIMING...NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH TONIGHT. NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH POSSIBLE FROM SATURDAY EVENING THROUGH SUNDAY MORNING. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS... AND BELOW THE HILLS OF MONTECITO. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ052-220700- /O.NEW.KLOX.WI.Y.0078.141122T0038Z-141122T1400Z/ /O.CON.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 438 PM PST FRI NOV 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST SATURDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST SATURDAY. * WINDS AND TIMING...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH TONIGHT. NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH POSSIBLE FROM SATURDAY EVENING THROUGH SUNDAY MORNING. WINDS WILL BE STRONGEST THROUGH PASSES AND CANYONS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS... AND BELOW THE HILLS OF MONTECITO. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-220700- /O.CON.KLOX.WI.Y.0077.141122T2000Z-141123T1400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 438 PM PST FRI NOV 21 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM PST SUNDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH LIKELY. * TIMING...WINDS ARE EXPECTED TO INCREASE SATURDAY AFTERNOON AND DECREASE BY SUNDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-220700- /O.CON.KLOX.HW.A.0008.141122T2100Z-141123T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 438 PM PST FRI NOV 21 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND CONTINUE THROUGH SUNDAY MORNING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ BOLDT/SIRARD
2 follow-up statements
700 WWUS76 KLOX 220616 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1016 PM PST FRI NOV 21 2014 ...STRONG NORTHWEST TO NORTH WINDS POSSIBLE FOR THE VENTURA AND LOS ANGELES MOUNTAINS SATURDAY AFTERNOON INTO SUNDAY MORNING... ...STRONG NORTH TO NORTHEAST WINDS POSSIBLE FOR SANTA BARBARA COUNTY PASSES AND CANYONS ALONG THE SANTA YNEZ MOUNTAINS TONIGHT AND AGAIN SATURDAY EVENING INTO SUNDAY MORNING... .STRONG NORTHERLY PRESSURE GRADIENTS WILL BRING GUSTY NORTH CANYON WINDS TO 40 TO 50 MPH OVER THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST TONIGHT. A STORM SYSTEM WILL SLIDE ACROSS CENTRAL CALIFORNIA ON SATURDAY WITH NORTHWEST FLOW ALOFT INCREASING ACROSS SOUTHWEST CALIFORNIA IN THE AFTERNOON. GUSTY WINDS UP TO 60 MPH WILL BE POSSIBLE ACROSS THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS AS WELL AS THE SANTA YNEZ MOUNTAINS AND CANYONS STARTING SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IT WILL BE WINDY ACROSS THE ANTELOPE VALLEY WITH POTENTIAL FOR BLOWING DUST AND REDUCED VISIBILITIES SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. OTHER AREAS...SUCH AS THE SANTA CLARITA VALLEY AND THE SANTA MONICA MOUNTAINS WILL LIKELY SEE GUSTY WINDS AND MAY NEED A WIND ADVISORY STARTING LATER SATURDAY AFTERNOON. IN ADDITION...WINDS WILL TURN NORTHEASTERLY BY MIDDAY ON SUNDAY AND CONTINUE THROUGH MONDAY AS A MORE TRADITIONAL SANTA ANA WIND EVENT FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS AND VALLEYS. CAZ039-221400- /O.CON.KLOX.WI.Y.0078.000000T0000Z-141122T1400Z/ /O.CON.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 1016 PM PST FRI NOV 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * WINDS AND TIMING...NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH TONIGHT. NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH POSSIBLE FROM SATURDAY EVENING THROUGH SUNDAY MORNING. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS... AND BELOW THE HILLS OF MONTECITO. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ052-221400- /O.CON.KLOX.WI.Y.0078.000000T0000Z-141122T1400Z/ /O.CON.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 1016 PM PST FRI NOV 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * WINDS AND TIMING...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH TONIGHT. NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH POSSIBLE FROM SATURDAY EVENING THROUGH SUNDAY MORNING. WINDS WILL BE STRONGEST THROUGH PASSES AND CANYONS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS... AND BELOW THE HILLS OF MONTECITO. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-221400- /O.CON.KLOX.WI.Y.0077.141122T2000Z-141123T1400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1016 PM PST FRI NOV 21 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM PST SUNDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH LIKELY. * TIMING...WINDS ARE EXPECTED TO INCREASE SATURDAY AFTERNOON AND DECREASE BY SUNDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-221400- /O.CON.KLOX.HW.A.0008.141122T2100Z-141123T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1016 PM PST FRI NOV 21 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND CONTINUE THROUGH SUNDAY MORNING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$
924 WWUS76 KLOX 221251 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 451 AM PST SAT NOV 22 2014 ...GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS AFTERNOON THROUGH MONDAY MORNING... .STRONG WEST WINDS WILL AFFECT THE ANTELOPE VALLEY THIS AFTERNOON INTO TONIGHT. THERE WILL LIKELY BE SOME BLOWING DUST AND SAND... WITH VISIBILITIES LOCALLY DOWN TO ONE QUARTER MILE OR LESS AT TIMES. A DEVELOPING STRONG NORTH TO SOUTH PRESSURE GRADIENT BEHIND A FRONTAL SYSTEM WILL CAUSE GUSTY NORTHWEST TO NORTH WINDS TO DEVELOP IN THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SOUTH COAST...AND THROUGH THE INTERSTATE 5 CORRIDOR BY LATE THIS AFTERNOON. THE GUSTY NORTH WINDS WILL LIKELY SPREAD INTO THE SANTA CLARITA AND SAN FERNANDO VALLEYS AND THE SANTA MONICA MOUNTAINS THIS EVENING...AND TO EASTERN PORTIONS OF THE VENTURA COUNTY VALLEYS BY LATE TONIGHT. THERE IS A CHANCE THAT GUSTY NORTH WINDS WILL ALSO DEVELOP BELOW PASSES AND CANYONS FROM MALIBU TO THE HOLLYWOOD HILLS. THE WINDS WILL SHIFT TO A MORE NORTHEASTERLY DIRECTION BY SUNDAY MORNING. THIS SHOULD ALLOW WINDS TO DIMINISH ACROSS SANTA BARBARA COUNTY. GUSTY NORTHEAST WINDS WILL AFFECT MUCH OF LOS ANGELES AND VENTURA COUNTIES SUNDAY MORNING THROUGH MONDAY MORNING...WITH A POSSIBLE LULL IN THE WINDS LATE SUNDAY AFTERNOON AND EVENING. CAZ039-052-222100- /O.CAN.KLOX.WI.Y.0078.000000T0000Z-141122T1400Z/ /O.UPG.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/ /O.EXB.KLOX.WI.Y.0077.141122T2300Z-141123T1400Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 451 AM PST SAT NOV 22 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM PST SUNDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS AND TIMING...THROUGH AND BELOW PASSES AND CANYONS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH WILL DEVELOP THIS AFTERNOON. WINDS WILL SHIFT TO NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH THIS EVENING AND CONTINUE THROUGH LATE TONIGHT. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THE HILLS ABOVE MONTECITO. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-222100- /O.UPG.KLOX.HW.A.0008.141122T2100Z-141123T1800Z/ /O.EXB.KLOX.WI.Y.0077.141122T2300Z-141124T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 451 AM PST SAT NOV 22 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS AND TIMING...NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON WILL BECOME NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH. THERE WILL BE ISOLATED GUSTS TO 60 MPH ACROSS HIGHER PEAKS. WINDS WILL BEGIN TO SHIFT TO THE NORTHEAST EARLY SUNDAY MORNING 25 TO 40 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS TO 60 MPH WILL BE POSSIBLE. THERE WILL BE A BRIEF LULL IN THE WINDS LATE SUNDAY AFTERNOON AND EVENING BEFORE WINDS STRENGTHEN AGAIN LATE SUNDAY NIGHT. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-222100- /O.EXB.KLOX.WI.Y.0077.141123T0200Z-141124T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 451 AM PST SAT NOV 22 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST MONDAY. * WINDS AND TIMING...NORTH WINDS WILL INCREASE EARLY THIS EVENING 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS WILL THEN SHIFT TO THE NORTHEAST EARLY SUNDAY MORNING AND BECOME 25 TO 35 MPH WITH GUSTS TO 50 MPH WITH ISOLATED GUSTS TO 60 MPH. THERE WILL BE A LULL IN THE WINDS LATE SUNDAY AFTERNOON AND EARLY EVENING BEFORE WINDS STRENGTHEN ONCE AGAIN LATE SUNDAY NIGHT TO SIMILAR WIND SPEEDS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS KANAN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-547-222100- /O.EXB.KLOX.WI.Y.0077.141123T0200Z-141124T2300Z/ SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 451 AM PST SAT NOV 22 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST MONDAY. * WINDS AND TIMING...NORTH WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH THIS EVENING. WINDS WILL THEN SHIFT TO THE NORTHEAST BY EARLY SUNDAY MORNING 15 TO 30 MPH WITH GUSTS BETWEEN 45 AND 50 MPH. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS. WINDS WILL DIMINISH SOME LATE SUNDAY AFTERNOON AND EARLY EVENING...THEN STRENGTHEN ONCE AGAIN LATE SUNDAY NIGHT WITH SIMILAR WIND SPEEDS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14...118 AND 405. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-222100- /O.EXB.KLOX.WI.Y.0077.141123T1100Z-141124T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 451 AM PST SAT NOV 22 2014 ...WIND ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 3 PM PST MONDAY. * WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH EARLY SUNDAY MORNING. WINDS WILL DECREASE SOME IN THE AFTERNOON AND EVENING HOURS...THEN STRENGTHEN ONCE AGAIN LATE SUNDAY NIGHT TO SIMILAR WIND SPEEDS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 1...23...101...118 AND 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-222100- /O.CON.KLOX.WI.Y.0077.141122T2000Z-141123T1400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 451 AM PST SAT NOV 22 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM PST SUNDAY... * WINDS AND TIMING...WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 50 MPH BY NOON AND CONTINUE THROUGH THE OVERNIGHT HOURS. * TIMING...WINDS ARE EXPECTED TO INCREASE SATURDAY AFTERNOON AND DECREASE BY SUNDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ KAPLAN/DB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 21, 4:15 PM PST, 23 minutes earlier.
Area forecast discussion, Nov 21, 4:15 PM PST, 23 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 415 PM PST FRI NOV 21 2014 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... A WINDY WEATHER PATTERN WILL DEVELOP ACROSS SOUTHWEST CALIFORNIA THIS WEEKEND AS A WEAK LOW PRESSURE SYSTEM MOVES ACROSS THE STATE AND HIGH PRESSURE BUILDS OFF THE COAST. OFFSHORE WINDS ARE EXPECTED SUNDAY THROUGH WEDNESDAY WITH WARMER AND DRIER WEATHER NEXT WEEK...THEN SLIGHT COOLING BY THANKSGIVING DAY. && .SHORT TERM (TONIGHT-MON)...WEATHER IMPACTS WILL REVOLVE AROUND WINDS FOR THE NEXT SEVERAL DAYS. WEAK SHORTWAVE RIDGE OVER SOUTHWEST CA THIS AFTERNOON WITH ABOUT THE ONLY ISSUE BEING THE REMNANT MOISTURE PILING UP ON THE NORTH SIDE OF THE MOUNTAINS WHERE CLOUDS AND A FEW SPRINKLES REMAIN. THIS MOISTURE WILL DISSOLVE OVERNIGHT BUT HIGHER LEVEL MOISTURE WILL SPREAD ACROSS THE NORTHERN COUNTIES BY SATURDAY MORNING. A PACIFIC STORM SYSTEM WILL SLIDE SOUTHWARD ACROSS CENTRAL CA SATURDAY AFTERNOON WITH OVERRUNNING MOISTURE BRINGING MID AND HIGH CLOUDS TO OUR REGION. A FEW LIGHT RAIN SHOWERS WILL BE POSSIBLE ACROSS THE CENTRAL COAST INTO THE MOUNTAINS TOMORROW BUT AMOUNTS WILL BE VERY LIGHT. COOLER AIR WILL BE BUILDING TO OUR NORTH IN THE SAN JOAQUIN VALLEY AND A STRONG JET STREAM ASSOCIATED WITH THE PACIFIC STORM DROPS THIS DIRECTION. THE COMBINATION OF COOLER AIR TO THE NORTH AND INCREASED UPPER WINDS SPELLS POTENTIALLY STRONG NORTH TO NORTHWEST WINDS ACROSS THE MOUNTAINS AND ANTELOPE VALLEY SATURDAY AFTERNOON THROUGH SUNDAY MORNING. THIS ALSO FAVORS THE SANTA YNEZ RANGE ACROSS SANTA BARBARA COUNTY...SO EXPECT STRONG NORTH WINDS THROUGH PASSES AND CANYONS SATURDAY EVENING AND NIGHT. WILL GO AHEAD WITH A HIGH WIND WATCH FOR THESE AREAS AND PUT THE ANTELOPE VALLEY IN A STRONG WIND ADVISORY. CAN ALSO SEE NEED FOR WIND ADVISORIES ACROSS THE SANTA CLARITA AND SANTA MONICA MOUNTAINS SATURDAY AFTERNOON BUT HAVE A LITTLE MORE TIME TO CLARIFY FOR THESE AREAS. OUTSIDE OF THE WINDY AREAS...THE REST OF THE REGION SHOULD SEE INCREASING HIGH CLOUDS AND SIMILAR TEMPERATURES ON SATURDAY. WINDS ACROSS ALL AREAS TURN MORE NORTHEASTERLY ON SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE GREAT BASIN. WE SHOULD START TO SEE WINDS TURN FIRST FROM SANTA BARBARA TO MONTECITO BY SUNRISE SUNDAY MORNING...THEN IN THE TRADITIONAL SANTA ANA CORRIDORS OF VENTURA AND LOS ANGELES COUNTY LATER IN THE MORNING. ADDITIONAL WIND ADVISORIES MAY BE NECESSARY IN THESE AREAS DUE TO GUSTY SANTA ANAS. HUMIDITY STARTS TO DROP SUNDAY AND MAY BECOME MORE CRITICAL FOR FIRE WEATHER CONCERNS BY MONDAY. WARMER TEMPERATURES EXPECTED ON SUNDAY...THEN WARM AND BREEZY CONDITIONS ON MONDAY WITH READINGS NEAR 80 DEGREES AT THE BEACHES OF VENTURA/LOS ANGELES COUNTIES. .LONG TERM (TUE-FRI)...TUESDAY IS LIKELY TO BE THE WARMEST AND DRIEST DAYS OF THE WEEK. A HIGH PRESSURE RIDGE OVER THE EASTERN PACIFIC WILL SHIFT INLAND BY WEDNESDAY. THIS WOULD SWING WINDS BACK TO ONSHORE ACROSS COASTAL AREAS LATE IN THE DAY WITH SLIGHTLY COOLER TEMPERATURES. THEN SOUTHWEST FLOW ALOFT BUILDS TO OUR WEST IN ADVANCE OF THE NEXT STORM SYSTEM TO MOVE INTO CA LATE FRIDAY. EXPECT A COOLING TREND THURSDAY AND FRIDAY WITH POTENTIAL FOR MORNING LOW CLOUDS AT THE BEACHES. A WEAK COLD FRONT MAY APPROACH THE CENTRAL COAST FRIDAY...BUT AT THIS TIME PRECIPITATION DOES NOT LOOK FAVORABLE SO HAVE LEFT IT OUT OF THE FORECAST. && .AVIATION...22/0000. AT 2330Z...THERE WAS NO MARINE INVERSION AT KLAX. GENERALLY HI CONFIDENCE OVERALL IN THE 00Z TAFS. VFR CONDITIONS ARE EXPECTED AT MOST OF THE AIRFIELDS THRU SAT. FOR KPRB...THERE IS MODERATE CONFIDENCE OF MVFR CIGS 10Z-16Z...OTHERWISE GENERALLY HI CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS THRU SAT. FOR KSBP AND KSMX...THERE IS GENERALLY HI CONFIDENCE IN THE 00Z TAF. VFR CONDITIONS ARE EXPECTED THRU MOST OF THE TAF PERIOD...WITH MVFR CIGS POSSIBLE AFT 23Z SAT. THERE IS...HOWEVER...A 10-20 PERCENT CHANCE OF INTERMITTENT MVFR CIGS AT THESE AIRFIELDS FROM ABOUT 14Z-20Z SAT. LOW LEVEL WIND SHEAR IS EXPECTED AT KSBA THRU 12Z SAT DUE TO GUSTY N CANYON WINDS IN THE VICINITY. THERE WILL BE GUSTY W TO NW WINDS AT KPMD AND KWJF THIS EVENING AND AGAIN BY LATE SAT MORNING THRU THE AFTERNOON. KLAX...HI CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS EXPECTED AT THE AIRFIELD THRU SAT EVENING. LIGHT N TO E FLOW IS EXPECTED TONIGHT INTO SAT MORNING. KBUR...HI CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS EXPECTED AT THE AIRFIELD THRU SAT AFTERNOON. N WINDS TO AROUND 10 KT ARE POSSIBLE AT THE AIRFIELD 16Z-22Z SAT. && .MARINE...21/200 PM PST... IT IS LIKELY SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE OUTER WATERS FROM SAN CLEMENTE ISLAND TO SAN MIGUEL ISLAND THROUGH THIS EVENING. THE WINDS WILL LIKELY DIMINISH TONIGHT AND THEN STRENGTHEN TO SCA CONDITIONS SATURDAY AFTERNOON THROUGH LATE NIGHT. THERE IS A CHANCE SCA CONDITIONS WILL DEVELOP NEAR SHORE FROM VENTURA HARBOR TO SANTA MONICA AND EXTEND OUT TO SANTA CRUZ ISLAND SUNDAY MORNING. SEAS GENERATED OVER THE EASTERN PACIFIC WITHIN 290-300 DEGREES RELATIVE TO THE AREA WILL ARRIVE SUNDAY AND CREATE SCA CONDITIONS FOR HAZARDOUS SEAS ALONG THE CENTRAL COAST AND EXTENDING SOUTH TO SAN CLEMENTE ISLAND. && .FIRE...21/320 PM PST. STRONG NORTHWEST TO NORTH FLOW WILL FORM LATE SATURDAY AFTERNOON AND NIGHT...AFFECTING THE I-5 CORRIDOR AND ANTELOPE VALLEY...AS WELL AS SOUTHERN SANTA BARBARA COUNTY. SUSTAINED WINDS TO 40 MPH AND GUSTS TO 60 MPH ARE POSSIBLE IN THESE AREAS. THE WINDS WILL SHIFT TO A NORTHEASTERLY DIRECTION BY SUNDAY AFTERNOON AND WEAKEN SOME THROUGH MONDAY...BUT WILL REMAIN GUSTY THROUGH WEDNESDAY WITH WINDS GENERALLY 15 TO 30 MPH WITH GUSTS TO 45 MPH. MEANWHILE...DRY AIR ALOFT WILL IMPACT THE MOUNTAINS LATE SATURDAY NIGHT AND SUNDAY...THEN DROP INTO THE VALLEYS AND COASTS SUNDAY NIGHT AND MONDAY. MINIMUM HUMIDITIES WITH THIS DRY AIR SHOULD GENERALLY BE IN THE 8 TO 15 PERCENT RANGE. AS A RESULT...RED FLAG CONDITIONS ARE POSSIBLE WITH THIS EVENT. THE SANTA YNEZ AND SAN RAFAEL RANGES OF SANTA BARBARA COUNTY...INCLUDING THE MONTECITO AREA...HAVE A CHANCE FOR EARLY SUNDAY MORNING...AND A FIRE WEATHER WATCH HAS BEEN ISSUED. THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES MAY SEE ISOLATED RED FLAG CONDITIONS ON SUNDAY. MORE WIDESPREAD RED FLAG CONDITIONS ARE POSSIBLE ON MONDAY...AND EVEN MORE SO ON TUESDAY THROUGH WEDNESDAY OVER MUCH OF LOS ANGELES AND VENTURA COUNTIES. ADDITIONAL FIRE WEATHER WATCHES MAY BE ISSUED OVER THE WEEKEND TO ADDRESS THIS PERIOD. SANTA BARBARA AND SAN LUIS OBISPO COUNTY WILL SEE ELEVATED FIRE CONCERNS SUNDAY THROUGH MONDAY WITH BREEZY NORTHEAST WINDS...BUT SHOULD NOT REACH RED FLAG DURATIONS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH (SEE LAXNPWLOX). FIRE WEATHER WATCH (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...BOLDT AVIATION...SIRARD MARINE...30 FIRE...KITTELL SYNOPSIS...BOLDT WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 21, 3:14 PM PST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 314 PM PST FRI NOV 21 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-221400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 314 PM PST FRI NOV 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT LOCALLY GUSTY NORTH WINDS MAY OCCUR BELOW PASSES AND CANYONS ALONG THE SOUTH SANTA BARBARA COAST TONIGHT. THERE IS ALSO A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY POTENTIALLY STRONG NORTH TO NORTHEAST WINDS WILL IMPACT THE SOUTH SANTA BARBARA COAST SATURDAY NIGHT INTO SUNDAY MORNING WHICH WILL ALSO CREATE CRITICAL FIRE WEATHER CONDITIONS. POTENTIALLY STRONG NORTHWEST TO NORTH WINDS WILL IMPACT THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IT WILL ALSO BE WINDY ACROSS MANY LOS ANGELES COUNTY VALLEYS DURING THIS TIME FRAME. A CLASSIC SANTA ANA WIND EVENT WILL THEN DEVELOP SUNDAY AFTERNOON THROUGH MONDAY. BUILDING HEAT AND LOW RELATIVE HUMIDITIES WILL BRING HEIGHTENED FIRE WEATHER CONCERNS TO VENTURA AND LOS ANGELES COUNTIES MONDAY THROUGH WEDNESDAY. BEACHGOEARS SHOULD REMAIN ALERT TO A HIGH RIP CURRENT RISK THROUGH SATURDAY. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BOLDT
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 1:15 PM PST | Fire Weather Watch | LOX | Los Angeles | 4 days |
| Nov 22, 1:15 PM PST | Red Flag Warning | LOX | 21 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.